MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE ON-Q PUMP WITH SELECT-A-FLOW; ELASTOMERIC - SAF

AVANOS MEDICAL - IRVINE ON-Q PUMP WITH SELECT-A-FLOW; ELASTOMERIC - SAF
Model Number CB004
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 13 jun 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint comp-ghc-19-01885.
 
Event or Problem Description
It was reported that "an outpatient had a fast flow issue." medication was "dumped in four hours." no patient injury was reported.

Brand Name
ON-Q PUMP WITH SELECT-A-FLOW
Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
irvine CA 92618
MDR Report Key8697983
Report Number2026095-2019-00120
Device Sequence Number19305083
Product Code MEB
UDI-Device Identifier30680651134722
UDI-Public30680651134722
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCB004
Device Catalogue Number101347200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2019
Initial Report FDA Received Date06/13/2019
Patient Sequence Number1